# SDR IPXA2017030614807

- Difficulty date: February 14, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC2229516
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING O/B FLAP I/B HINGE AFT FAIRING I/B SIDE SUPPORT ANGLE IS CRACKED.REMOVED, FABRICATED AND REPLACED THE SUPPORT ANGLE IAW DWG ARC2229 AND SRM 51-35-02.
